American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] J. Basto-Gonçalves and I. Cruz. Analytic linearizability of some resonant vector fields. Proc. Amer. Math. Soc. 129 (2001) 2473-2481. MR 1823934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ilpo Laine and Pengcheng Wu. Growth of solutions of second order linear differential equations. Proc. Amer. Math. Soc. 128 (2000) 2693-2703. MR 1664418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Erik Andersén. Complete vector fields on $(\mathbb{C}^\ast)^n$. Proc. Amer. Math. Soc. 128 (2000) 1079-1085. MR 1641696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Y. Yomdin. Oscillation of analytic curves. Proc. Amer. Math. Soc. 126 (1998) 357-364. MR 1443861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andreas Sauer. A note on the zero-sequences of solutions of $f''+Af=0$. Proc. Amer. Math. Soc. 125 (1997) 1143-1147. MR 1377005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jian Hua Zheng. A remark on distribution of zeros of solutions of linear differential equations . Proc. Amer. Math. Soc. 123 (1995) 847-854. MR 1233976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Brian Coomes. On the torsion part of ${\bf C}\sp {[n]}$ with respect to the action of a derivation . Proc. Amer. Math. Soc. 123 (1995) 2191-2197. MR 1273485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. Autret and H. Emamirad. Entire propagator . Proc. Amer. Math. Soc. 120 (1994) 1151-1158. MR 1172945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wolfgang Bühring. The characteristic exponent of second-order linear differential equations with two irregular singular points . Proc. Amer. Math. Soc. 118 (1993) 801-812. MR 1169022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Li-Chien Shen. On the zeros of the solutions of $y''+P(z)y=0$ where $P(z)$ is a polynomial . Proc. Amer. Math. Soc. 117 (1993) 1057-1061. MR 1132424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Norbert Steinmetz. Linear differential equations with exceptional fundamental sets. II . Proc. Amer. Math. Soc. 117 (1993) 355-358. MR 1081702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roger Chalkley. The differential equation $Q=0$ in which $Q$ is a quadratic form in $y'',y',y$ having meromorphic coefficients . Proc. Amer. Math. Soc. 116 (1992) 427-435. MR 1112488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lee A. Rubel. Quotients of solutions of linear algebraic differential equations . Proc. Amer. Math. Soc. 113 (1991) 747-748. MR 1052579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Hinkkanen and John Rossi. Schwarzian derivatives and zeros of solutions to second order linear differential equations . Proc. Amer. Math. Soc. 113 (1991) 741-746. MR 1069689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Franz Brüggemann. On solutions of linear differential equations with real zeros; proof of a conjecture of Hellerstein and Rossi . Proc. Amer. Math. Soc. 113 (1991) 371-379. MR 1057941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Hinkkanen and John Rossi. Second order differential equations with rational coefficients . Proc. Amer. Math. Soc. 106 (1989) 667-678. MR 948151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lee A. Rubel. An unsolvable Cousin problem . Proc. Amer. Math. Soc. 104 (1988) 410-412. MR 962806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Luis G. Bernal. On growth $k$-order of solutions of a complex homogeneous linear differential equation . Proc. Amer. Math. Soc. 101 (1987) 317-322. MR 902549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Li-Chien Shen. Proof of a conjecture of Bank and Laine regarding the product of two linearly independent solutions of $y''+Ay=0$ . Proc. Amer. Math. Soc. 100 (1987) 301-308. MR 884470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John Rossi. Second order differential equations with transcendental coefficients . Proc. Amer. Math. Soc. 97 (1986) 61-66. MR 831388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Li-Chien Shen. Construction of a differential equation $y''+Ay=0$ with solutions having the prescribed zeros . Proc. Amer. Math. Soc. 95 (1985) 544-546. MR 810160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Sh. Strelitz. A remark on the growth of solutions of first order algebraic differential equations . Proc. Amer. Math. Soc. 78 (1980) 509-513. MR 556622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sh. Strelitz. A remark on meromorphic solutions of differential equations . Proc. Amer. Math. Soc. 65 (1977) 255-261. MR 0486726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Donald F. St. Mary. On oscillation of complex linear differential systems . Proc. Amer. Math. Soc. 36 (1972) 191-194. MR 0318552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Shui Nee Chow and Pui-kei Wong. A norm condition for disconjugacy of complex differential systems . Proc. Amer. Math. Soc. 34 (1972) 147-151. MR 0294753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1